# SDR CA010924003

- Difficulty date: August 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 53,890 hours, 11,163 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT WING RIB WEB, INBOARD OF SLAT ANTI-ICE TELESCOPING DUCT CRACKED/BROKEN AT TOP SURFACE. 4 - 6 INCH CRACK FOUND IN RADIUS OF L/H AND RT NOSE FORMER ON WING FIXED LEADING EDGE COMMON TO NR 5 AND 8 LEADING EDGE SLAT.
